# SDR AALA20150715008

- Difficulty date: March 1, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 85,885 hours, 13,751 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901314
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RETURNED DUE TO LT ENG COMPRESSOR STALL AT 10,000 FEET.  NO ENG SHUTDOWN REPORTED.  REPLACED CIT SENSOR IAW 73-21-02.
